Document Type : Collected Paper
Gholami Chahkand, H. & Gachpazan, M. (2021). . Towards Mathematical Sciences, 1(1), 24–34. https://doi.org/10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H., & Gachpazan, M. ".", Towards Mathematical Sciences, 1, 1, 2021, 24–34. doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H., & Gachpazan, M. (2021). '.', Towards Mathematical Sciences, 1(1), pp. 24–34. doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand, H. & Gachpazan, M., ".." Towards Mathematical Sciences, 1 1 (2021): 24–34, doi: 10.22067/tmsj.2021.68234.1004
Gholami Chahkand H., Gachpazan M. . tmsj. 2021;1(1):24–34 (In Persian). doi: 10.22067/tmsj.2021.68234.1004